Homology of Categories and Exactness of Direct Limits.
Mathematische Zeitschrift, Tome 107 (1968), pp. 87-115
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__107_171056,
author = {Ulrich Oberst},
title = {Homology of {Categories} and {Exactness} of {Direct} {Limits.}},
journal = {Mathematische Zeitschrift},
pages = {87--115},
year = {1968},
volume = {107},
zbl = {0176.28902},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__107_171056/}
}
Ulrich Oberst. Homology of Categories and Exactness of Direct Limits.. Mathematische Zeitschrift, Tome 107 (1968), pp. 87-115. http://geodesic.mathdoc.fr/item/MZ_1968__107_171056/